Sur un problème d’inversion résolu par Abel

E. Goursat Paris

TBD mathscidoc:1701.33411

Acta Mathematica, 27, (1), 129-133, 1903.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 60 downloads ] [ 0 comments ]
@inproceedings{e.1903sur,
  title={Sur un problème d’inversion résolu par Abel},
  author={E. Goursat},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012514070120},
  booktitle={Acta Mathematica},
  volume={27},
  number={1},
  pages={129-133},
  year={1903},
}
E. Goursat. Sur un problème d’inversion résolu par Abel. 1903. Vol. 27. In Acta Mathematica. pp.129-133. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012514070120.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved